Alert archive / Florida / Wind Chill Advisories in 2013

Wind Chill Advisory 1, NWS Miami, FL

February 16, 20137 counties in Florida

NWS Miami, FL issued this wind chill advisory at Feb 16, 2013, 4:18 AM EST for 7 counties in Florida. It took effect at Feb 17, 2013, 2:00 AM EST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Feb 16, 2013, 4:18 AM EST (09:18 UTC)
In effect from
Feb 17, 2013, 2:00 AM EST
Expired
Feb 17, 2013, 8:28 AM EST
In force
6 hr
Issued by
NWS Miami, FL

Counties Broward County, FL, Collier County, FL, Glades County, FL, Hendry County, FL, Miami-Dade County, FL, Monroe County, FL, Palm Beach County, FL

The radar

The Miami radar (KAMX), 82 km from the middle of the area, began a volume at 09:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 9.3 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2013-02-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2013-02-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -25 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-282 J/kg
Mixed-layer LCL
502 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
-25 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

950 
WWUS42 KMFL 160918
WSWMFL

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
418 AM EST SAT FEB 16 2013

FLZ063-066-067-171400-
/O.UPG.KMFL.WC.A.0001.130217T0700Z-130217T1400Z/
/O.NEW.KMFL.WC.Y.0001.130217T0700Z-130217T1400Z/
GLADES-HENDRY-INLAND PALM BEACH-
INCLUDING THE CITIES OF...PALMDALE...MOORE HAVEN...CLEWISTON...
LA BELLE...BIG CYPRESS SEMINOLE RESERVATION...PAHOKEE...
SOUTH BAY...BELLE GLADE...WELLINGTON...LION COUNTRY SAFARI...
SOUTH COUNTY REGIONAL PARK
418 AM EST SAT FEB 16 2013

...WIND CHILL ADVISORY IN EFFECT FROM 2 AM TO 9 AM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EST SUNDAY. THE
WIND CHILL WATCH IS NO LONGER IN EFFECT. 

* WIND CHILL VALUES...A NORTHWEST WIND BETWEEN 10 AND 15 MPH ALONG
  WITH TEMPERATURES IN THE LOWER TO MID 30S WILL RESULT IN WIND
  CHILL READINGS OF 25 TO 30 DEGREES FOR SEVERAL HOURS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS... 

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WIND WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS CAN LEAD TO HYPOTHERMIA
IF PRECAUTIONS ARE NOT TAKEN.  IF YOU MUST VENTURE OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

FLZ068>073-075-168-171400-
/O.NEW.KMFL.WC.Y.0001.130217T0700Z-130217T1400Z/
METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-INLAND BROWARD-
METRO BROWARD-INLAND MIAMI DADE-MAINLAND MONROE-
COASTAL PALM BEACH-
INCLUDING THE CITIES OF...PALM SPRINGS...FLORIDA GARDENS...
ABERDEEN...BOCA WEST...NAPLES...IMMOKALEE...
MICCOSUKEE INDIAN RESERVATION...MARKHAM PARK...COCONUT CREEK...
CORAL SPRINGS...TAMARAC...SUNRISE...PLANTATION...DAVIE...
COOPER CITY...HOLLYWOOD...PEMBROKE PINES...MIRAMAR...HOMESTEAD...
FLORIDA CITY...REDLAND...MICCOSUKEE RESORT...KENDALE LAKES...
WEST KENDALL...COUNTRY WALK...SHARK VALLEY...FLAMINGO...JUPITER...
WEST PALM BEACH...BOCA RATON
418 AM EST SAT FEB 16 2013

...WIND CHILL ADVISORY IN EFFECT FROM 2 AM TO 9 AM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EST SUNDAY. 

* WIND CHILL VALUES...A NORTHWEST WIND BETWEEN 10 AND 15 MPH ALONG
  WITH TEMPERATURES AROUND 40 TO THE MID 40S WILL RESULT IN WIND
  CHILL READINGS OF 28 TO 34 DEGREES FOR SEVERAL HOURS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WIND WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS CAN LEAD TO HYPOTHERMIA
IF PRECAUTIONS ARE NOT TAKEN.  IF YOU MUST VENTURE OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$
3 follow-up statements
796 
WWUS42 KMFL 162014
WSWMFL

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
314 PM EST SAT FEB 16 2013

FLZ063-066>073-075-168-170415-
/O.CON.KMFL.WC.Y.0001.130217T0700Z-130217T1400Z/
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-
INCLUDING THE CITIES OF...PALMDALE...MOORE HAVEN...CLEWISTON...
LA BELLE...BIG CYPRESS SEMINOLE RESERVATION...PAHOKEE...
SOUTH BAY...BELLE GLADE...WELLINGTON...LION COUNTRY SAFARI...
SOUTH COUNTY REGIONAL PARK...PALM SPRINGS...FLORIDA GARDENS...
ABERDEEN...BOCA WEST...NAPLES...IMMOKALEE...
MICCOSUKEE INDIAN RESERVATION...MARKHAM PARK...COCONUT CREEK...
CORAL SPRINGS...TAMARAC...SUNRISE...PLANTATION...DAVIE...
COOPER CITY...HOLLYWOOD...PEMBROKE PINES...MIRAMAR...HOMESTEAD...
FLORIDA CITY...REDLAND...MICCOSUKEE RESORT...KENDALE LAKES...
WEST KENDALL...COUNTRY WALK...SHARK VALLEY...FLAMINGO...JUPITER...
WEST PALM BEACH...BOCA RATON
314 PM EST SAT FEB 16 2013

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EST
SUNDAY...

* WIND CHILL VALUES...A NORTHWEST WIND BETWEEN 10 AND 15 MPH 
  ALONG WITH TEMPERATURES AROUND 40 TO THE MID 40S WILL RESULT 
  IN WIND CHILL READINGS OF 28 TO 34 DEGREES FOR SEVERAL HOURS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WIND WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS CAN LEAD TO HYPOTHERMIA
IF PRECAUTIONS ARE NOT TAKEN.  IF YOU MUST VENTURE OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$
023 
WWUS42 KMFL 170508
WSWMFL

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
1208 AM EST SUN FEB 17 2013

FLZ063-066>073-075-168-171400-
/O.CON.KMFL.WC.Y.0001.130217T0700Z-130217T1400Z/
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-
INCLUDING THE CITIES OF...PALMDALE...MOORE HAVEN...CLEWISTON...
LA BELLE...BIG CYPRESS SEMINOLE RESERVATION...PAHOKEE...
SOUTH BAY...BELLE GLADE...WELLINGTON...LION COUNTRY SAFARI...
SOUTH COUNTY REGIONAL PARK...PALM SPRINGS...FLORIDA GARDENS...
ABERDEEN...BOCA WEST...NAPLES...IMMOKALEE...
MICCOSUKEE INDIAN RESERVATION...MARKHAM PARK...COCONUT CREEK...
CORAL SPRINGS...TAMARAC...SUNRISE...PLANTATION...DAVIE...
COOPER CITY...HOLLYWOOD...PEMBROKE PINES...MIRAMAR...HOMESTEAD...
FLORIDA CITY...REDLAND...MICCOSUKEE RESORT...KENDALE LAKES...
WEST KENDALL...COUNTRY WALK...SHARK VALLEY...FLAMINGO...JUPITER...
WEST PALM BEACH...BOCA RATON
1208 AM EST SUN FEB 17 2013

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...

* WIND CHILL VALUES...A NORTHWEST WIND BETWEEN 10 AND 15 MPH WITH
  GUSTS TO AROUND 20 MPH ALONG WITH TEMPERATURES AROUND 40 TO THE MID
  40S WILL RESULT IN WIND CHILL READINGS OF 28 TO 34 DEGREES FOR
  SEVERAL HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WIND WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS CAN LEAD TO HYPOTHERMIA
IF PRECAUTIONS ARE NOT TAKEN.  IF YOU MUST VENTURE OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$
941 
WWUS42 KMFL 171328
WSWMFL

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
828 AM EST SUN FEB 17 2013

...WIND CHILL ADVISORY CANCELLED...

FLZ063-066>073-075-168-171430-
/O.CAN.KMFL.WC.Y.0001.000000T0000Z-130217T1400Z/
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-
INCLUDING THE CITIES OF...PALMDALE...MOORE HAVEN...CLEWISTON...
LA BELLE...BIG CYPRESS SEMINOLE RESERVATION...PAHOKEE...
SOUTH BAY...BELLE GLADE...WELLINGTON...LION COUNTRY SAFARI...
SOUTH COUNTY REGIONAL PARK...PALM SPRINGS...FLORIDA GARDENS...
ABERDEEN...BOCA WEST...NAPLES...IMMOKALEE...
MICCOSUKEE INDIAN RESERVATION...MARKHAM PARK...COCONUT CREEK...
CORAL SPRINGS...TAMARAC...SUNRISE...PLANTATION...DAVIE...
COOPER CITY...HOLLYWOOD...PEMBROKE PINES...MIRAMAR...HOMESTEAD...
FLORIDA CITY...REDLAND...MICCOSUKEE RESORT...KENDALE LAKES...
WEST KENDALL...COUNTRY WALK...SHARK VALLEY...FLAMINGO...JUPITER...
WEST PALM BEACH...BOCA RATON
828 AM EST SUN FEB 17 2013

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE WIND
CHILL ADVISORY. 

REGIONAL OBSERVATIONS INDICATE THAT WIND CHILLS ACROSS THE REGION
CONTINUE TO SLOWLY INCREASE AND ARE EXPECTED TO INCREASE FURTHER
DURING THE REMAINING MORNING HOURS. THEREFORE...THE WIND CHILL
ADVISORY HAS BEEN CANCELLED. HOWEVER...WIND CHILLS NEAR THE MID TO
UPPER THIRTIES ARE STILL POSSIBLE ACROSS PORTIONS OF SOUTH FLORIDA FOR
THE NEXT ONE OR TWO HOURS SO RESIDENTS ACROSS SOUTH FLORIDA STILL
NEED TO EXERCISE CAUTION WHILE OUTDOORS.

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this wind chill advisory went out at Feb 16, 3:28 AM EST, 50 minutes earlier.

Area forecast discussion, Feb 16, 3:28 AM EST, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
328 AM EST SAT FEB 16 2013

...MUCH COLDER TEMPERATURES HEADED FOR SOUTH FLORIDA TONIGHT
THROUGH MONDAY MORNING...

.DISCUSSION...
LARGE AMPLIFIED MID LEVEL TROUGH WILL BE DEVELOPING ACROSS
EASTERN NORTH AMERICA TODAY THROUGH EARLY MONDAY AND THIS WILL SET
THE STAGE FOR A STRONG COLD FRONT TO MOVE ACROSS SOUTH FLORIDA
THIS AFTERNOON. A NEARLY STATIONARY FRONT THAT HAD BEEN IN THE
FLORIDA STRAITS SINCE LATE THURSDAY IS FINALLY BEGINNING TO MOVE
TO THE SOUTHEAST IN RESPONSE TO THE DEVELOPING TROUGH. THIS HAS
MOSTLY ENDED THE MUCH NEEDED RAIN ACROSS THE REGION WITH JUST A
FEW SHOWERS LEFT ACROSS THE SOUTHEAST HALF OF THE AREA. AS THE
TROUGH CONTINUES TO DEEPEN, ITS ASSOCIATED COLD FRONT CURRENTLY
LOCATED FROM THE FLORIDA PANHANDLE TO THE EASTERN MID ATLANTIC
STATES WILL MOVE DOWN THE PENINSULA TO NEAR LAKE OKEECHOBEE BY MID
AFTERNOON AND OFF THE SOUTHEAST COAST EARLY THIS EVENING. STRONG
COLD AIR ADVECTION WILL THEN BEGIN IN EARNEST AND CONTINUE THROUGH
THE DAY ON SUNDAY AS A STRONG SURFACE LOW PRESSURE SYSTEM DEVELOPS
ALONG THE FRONT OFF THE CAROLINA COAST TONIGHT AND STRONG HIGH
PRESSURE MOVES INTO THE SOUTH CENTRAL GULF COAST. THESE TWO
PRESSURE SYSTEMS WILL COMBINE TO TIGHTEN THE PRESSURE GRADIENT
ACROSS SOUTH FLORIDA TONIGHT AND SUNDAY WITH A NORTH WIND OF 10 TO
15 MPH. THIS ALONG WITH TEMPERATURES FALLING INTO THE 30S OVER THE
INTERIOR AND 40S ALONG THE ATLANTIC COAST WILL CREATE WIND CHILL
READINGS IN THE MID 20S TO MID 30S OVER A LARGE PORTION OF THE
REGION LATE TONIGHT INTO EARLY SUNDAY MORNING. THEREFORE, A WIND
CHILL ADVISORY WILL BE ISSUED FOR ALL OF SOUTH FLORIDA EXCEPT FOR
THE IMMEDIATE SOUTHEAST COAST. IN ADDITION, MODEL CONSENSUS IS FOR
TEMPERATURES TO FALL NEAR FREEZING ACROSS THE WESTERN PORTIONS OF
GLADES AND HENDRY COUNTIES FOR TWO TO THREE HOURS AND THE FREEZE
WATCH WILL BE UPGRADED TO A FREEZE WARNING FOR THOSE LOCATIONS.
EVEN WITH TEMPERATURES FALLING INTO THE 30S OVER A LARGE PORTION
OF THE INTERIOR, FROST IS NOT ANTICIPATED DUE TO THE MODERATE
NORTH WIND EXPECTED.

ON SUNDAY, THE CAA WILL CONTINUE AND TEMPERATURES WILL STRUGGLE TO
REACH THE LOWER 60S. THE LOW PRESSURE IN THE ATLANTIC WILL LIFT TO
THE NORTHEAST DURING THE DAY ON SUNDAY AND SUNDAY NIGHT WITH THE
HIGH PRESSURE SHIFTING EAST TO THE SOUTHERN GEORGIA/NORTHERN
FLORIDA. THIS WILL RELAX THE GRADIENT AND THE WIND WILL BECOME
LESS THAN 5 MPH TO NEAR CALM. THIS ALONG WITH THE COOL AFTERNOON
TEMPERATURES, A DRY AIRMASS AND A CLEAR SKY WILL BE IDEAL FOR
RADIATIONAL COOLING FOR SUNDAY NIGHT. THUS, TEMPERATURES WILL FALL
TO AS LOW AS TONIGHT OVER MOST OF SOUTH FLORIDA AND A FREEZE WATCH
HAS BEEN ISSUED FOR GLADES AND HENDRY COUNTIES. THERE COULD ALSO
BE AREAS TO WIDESPREAD FROST OVER THE INTERIOR WHERE THE
TEMPERATURES REACH THE MID 30S TO NEAR FREEZING.

ZONAL FLOW WILL RETURN TO SOUTH FLORIDA ON MONDAY AND CONTINUE
THROUGH THE WEEK AS SEVERAL MID LEVEL TROUGHS MOVE THROUGH THE MID
LATITUDES AND ACROSS THE NORTHERN STATES. THE SURFACE RIDGE WILL
SHIFT EAST INTO THE ATLANTIC WITH AN ONSHORE LOW LEVEL FLOW
DEVELOPING WITH MODERATING TEMPERATURES. IN FACT, BY THE END OF
THE WEEK TEMPERATURES WILL RETURN TO WELL ABOVE THE NORMAL FOR
LATE FEBRUARY ESPECIALLY AT NIGHT ALONG THE EAST COAST.

&&

.MARINE...
RAPIDLY DETERIORATING MARINE CONDITIONS WILL OCCUR THIS AFTERNOON
AS A STRONG COLD FRONT MOVES THROUGH THE SOUTH FLORIDA WATERS AND
HIGH PRESSURE BUILDS OVER THE SOUTHEAST STATES. BEHIND THE FRONT,
THE WIND WILL SHIFT TO THE NORTHWEST AND NORTH INCREASING TO A
RANGE OF 25-30 KNOTS WITH GUSTS TO NEAR GALE FORCE OVER THE GULF
AND ATLANTIC WATERS. A SCA WILL GO IN EFFECT FOR ALL WATERS
INCLUDING LAKE OKEECHOBEE AND BISCAYNE BAY FOR THIS AFTERNOON
THROUGH EARLY SUNDAY. SEAS WILL ALSO BUILD TO OVER 10 FEET TONIGHT
AND SUNDAY IN THE OFFSHORE GULF WATERS AND THE ATLANTIC. WIND AND
SEAS WILL GRADUALLY SUBSIDE SUNDAY NIGHT INTO NEXT WEEK.

&&

.FIRE WEATHER...
A MUCH COLDER AND DRY AIRMASS WILL FILTER DOWN THE PENINSULA THIS
AFTERNOON THROUGH SUNDAY. THE RELATIVE HUMIDITIES ARE EXPECTED TO
FALL BELOW 35 PERCENT FOR A COUPLE OF HOURS THIS AFTERNOON OVER
THE EASTERN HALF OF THE REGION ALONG WITH A WEST TO NORTHWEST WIND
OF GREATER THAN 15 MPH. HOWEVER, THE ERC IS FORECAST TO REMAIN
BELOW 20 DUE TO THE RECENT RAINS AND CONDITIONS WILL REMAIN BELOW
RED FLAG CRITERIA AND A FIRE DANGER STATEMENT WILL BE ISSUED. THE
RELATIVE HUMIDITY IS FORECAST TO FALL INTO THE 20S SUNDAY AFTERNOON
BUT THE WIND WILL BE MUCH WEAKER AND WITH THE ERC REMAINING BELOW
35, A FIRE DANGER STATEMENT WILL AGAIN LIKELY BE NEEDED.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  72  42  60  49 / 20 -  0 0
FORT LAUDERDALE  76  45  60  50 / 20 -  0 0
MIAMI            77  45  63  48 / 20 -  0 0
NAPLES           73  44  60  44 / 10 -  0 0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...WIND CHILL ADVISORY FROM 2 AM TO 9 AM EST SUNDAY FOR COASTAL
     COLLIER-COASTAL PALM BEACH-GLADES-HENDRY-INLAND BROWARD-
     INLAND COLLIER-INLAND MIAMI DADE-INLAND PALM BEACH-MAINLAND
     MONROE-METRO BROWARD-METRO PALM BEACH.

     FREEZE WATCH FROM LATE SUNDAY NIGHT THROUGH MONDAY MORNING FOR
     GLADES-HENDRY.

     FREEZE WARNING FROM 5 AM TO 8 AM EST SUNDAY FOR GLADES-HENDRY.

AM...SMALL CRAFT ADVISORY FROM 1 PM THIS AFTERNOON TO 10 AM EST
     SUNDAY FOR BISCAYNE BAY-COASTAL WATERS FROM DEERFIELD BEACH
     TO OCEAN REEF, FL OUT 20 NM-COASTAL WATERS FROM JUPITER
     INLET TO DEERFIELD BEACH, FL OUT 20 NM-LAKE OKEECHOBEE-
     WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING
     FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-WATERS
     FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20
     NM TO 60 NM.

GM...SMALL CRAFT ADVISORY FROM 1 PM THIS AFTERNOON TO 10 AM EST
     SUNDAY FOR COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH,
     FL OUT 20 NM-COASTAL WATERS FROM EAST CAPE SABLE TO
     CHOKOLOSKEE, FL OUT 20 NM-GULF WATERS FROM CHOKOLOSKEE TO
     BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM.

&&

DISCUSSION/MARINE/FIRE...30/KOB
AVIATION/RADAR...55/CWC
Hazardous weather outlook, Feb 15, 8:58 PM EST, 7 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
858 PM EST FRI FEB 15 2013

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
161700-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
858 PM EST FRI FEB 15 2013

...FREEZE WATCH INLAND AREAS NORTH OF INTERSTATE 75 SATURDAY NIGHT...
...WIND CHILL WATCH GLADES, HENDRY, INLAND PALM BEACH SATURDAY NIGHT...
...GALE WATCH OFFSHORE WATERS SATURDAY AFTERNOON THROUGH SUNDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A COLD FRONT WILL MOVE THROUGH SOUTH FLORIDA SATURDAY.
TEMPERATURES WILL DROP INTO THE MID 30S INTERIOR AREAS TO THE
LOWER TO MID 40S METRO AREAS LATE SATURDAY NIGHT WITH NEAR
FREEZING TEMPERATURES POSSIBLE INLAND AREAS NORTH OF INTERSTATE
75, WHERE A FREEZE WATCH IS IN EFFECT. A FREEZE WATCH MEANS THERE
IS THE POTENTIAL FOR THE TEMPERATURE TO DROP TO OR BELOW 32F.

THE COMBINATION OF GUSTY NORTHWEST WINDS AND COLD TEMPERATURES
WILL CREATE WIND CHILL VALUES IN THE LOWER TO MID 30S ACROSS SOUTH
FLORIDA...WITH 20S POSSIBLE ACROSS GLADES, HENDRY, AND INLAND PALM
BEACH COUNTIES SATURDAY NIGHT. A WIND CHILL WATCH HAS BEEN ISSUED FOR
THESE COUNTIES. A WIND CHILL WATCH MEANS WIND CHILL VALUES HAVE
THE POTENTIAL TO DROP BELOW 25 DEGREES FOR 3 OR MORE HOURS.

DETERIORATING MARINE CONDITIONS ARE EXPECTED SATURDAY AND SUNDAY
AS STRONG HIGH PRESSURE BUILDS OVER THE SOUTHEAST STATES. A SMALL
CRAFT ADVISORY WILL LIKELY BE NEEDED FOR ALL OF THE WATERS, AND A
GALE WATCH HAS BEEN ISSUED FOR THE OFFSHORE ATLANTIC AND GULF WATERS.

THERE IS AN INCREASING RISK OF RIP CURRENTS EARLY NEXT WEEK AT
THE ATLANTIC BEACHES AS AN ONSHORE WIND DEVELOPS, AS THE HIGH
MOVES EAST OF FLORIDA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

KONARIK

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 16, 4:17 AM ESTFreeze WatchMFLGlades, Hendry24 hr
Feb 16, 4:17 AM ESTFreeze WarningMFLGlades, Hendry24 hr
Feb 16, 4:27 AM ESTSmall Craft AdvisoryMFL42 hr

Nearby

Wind Chill Advisories in Florida, 2013Every wind chill advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.